| Model Number |
72400161 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for balloon is (b)(4).Concomitant product udi for pump is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The reported patient symptom of infection is a known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced an infection.A surgical procedure was performed in which the device was removed and replaced.There were no further patient complications reported.